# SDR HSRR2013FA0000061

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N791DC
- Make and model: Beech B200
- Aircraft serial: 1402
- Aircraft time: 11,000 hours, 14,858 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Retainer
- Part number: 50820038
- Condition: Broken
- Location: Steering Sys
- Part time: 11,000 hours, 14,858 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FOR A TEST FLIGHT, PILOT REPORTED THE STEERING PULLING HARD TO THE RIGHT REQUIRING EXTREME BRAKING TO KEEP THE ACFT STRAIGHT.  INSPECTION IN MX DISCOVERED THE RETAINER IN THE END OF THE STEERING BARREL HAD BROKEN CAUSING THE CONTENTS OF THE BARRELL ASSY TO SHIFT, WHICH IN TURN IMPEDED DIRECTIONAL CONTROL OF THE NOSE WHEEL STEERING ASSY.
